All Categories
    Filters
    Preferences
    Search
    Service Provider: Ad Pharmacy

    PANADOL COLD & FLU ALL IN ONE 100 MG,250 MG,5 MG TABLETS 24'S (8'S BLISTER X 3)

    AED 14.00
    AED 14.50
    Guaifenesin (Guaiphenesin), Paracetamol (Acetaminophen), Phenylephrine
    Delivery date: 1-3 Hours

    What does it relieve?

    Panadol Cold + flu All in one tablet can be used for the relief of:

    • Chesty cough
    • Nasal Congestion
    • Sore throat
    • Headache and body ache
    • Fever

    What's the format?

    Tablets

    Tablets are round and film-coated.

    What are its features?

    Cold and Flu Relief

    What are the ingredients?

    Each tablet contains:

    • Paracetamol = 250 mg
    • Guaifenesin = 100 mg
    • Phenylephrine Hydrochloride =5 mg

    How To Use

    Place tablet(s) in mouth and swallow with water.

    Dosage

    Age

    Adults + children aged 12 years and older

    Tablets

    1-2 tablets

    How Often

    • Every 4-6 hours, do not exceed 8 tablets in 24 hours
    • Do not take continuously for more than 5 days without medical advice

    DISCLAIMER

    • Do not use if you have known or previous history of hypersensitivity to paracetamol, guaifenesin, phenylephrine, or any other ingredient in this product
    • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
    • Do not be used with other paracetamol-containing products, decongestants, or cough and cold medicines.
    Seek medical advice before taking this product if:
    • You have Hypertension, Cardiovascular Disease, Diabetes, Hyperthyroidism, Angle closure glaucoma,Phaeochromocytoma, An enlargement of the prostate gland,Occlusive vascular disease (e.g. Raynaud’s Phenomenon),Liver and kidney impairment, glutathione depleted states such as sepsis
    • You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
    • This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)
    • If symptoms persist, medical advice must be sought.
    • Keep out of sight and reach of children
    • Do not give to children under 12 years of age

    Write your own review
    • Product can be reviewed only after purchasing it
    *
    *
    • Bad
    • Excellent
    *
    *
    *
    *

    What does it relieve?

    Panadol Cold + flu All in one tablet can be used for the relief of:

    • Chesty cough
    • Nasal Congestion
    • Sore throat
    • Headache and body ache
    • Fever

    What's the format?

    Tablets

    Tablets are round and film-coated.

    What are its features?

    Cold and Flu Relief

    What are the ingredients?

    Each tablet contains:

    • Paracetamol = 250 mg
    • Guaifenesin = 100 mg
    • Phenylephrine Hydrochloride =5 mg

    How To Use

    Place tablet(s) in mouth and swallow with water.

    Dosage

    Age

    Adults + children aged 12 years and older

    Tablets

    1-2 tablets

    How Often

    • Every 4-6 hours, do not exceed 8 tablets in 24 hours
    • Do not take continuously for more than 5 days without medical advice

    DISCLAIMER

    • Do not use if you have known or previous history of hypersensitivity to paracetamol, guaifenesin, phenylephrine, or any other ingredient in this product
    • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
    • Do not be used with other paracetamol-containing products, decongestants, or cough and cold medicines.
    Seek medical advice before taking this product if:
    • You have Hypertension, Cardiovascular Disease, Diabetes, Hyperthyroidism, Angle closure glaucoma,Phaeochromocytoma, An enlargement of the prostate gland,Occlusive vascular disease (e.g. Raynaud’s Phenomenon),Liver and kidney impairment, glutathione depleted states such as sepsis
    • You are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
    • This product should not be used by patients taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants)
    • If symptoms persist, medical advice must be sought.
    • Keep out of sight and reach of children
    • Do not give to children under 12 years of age